# SDR YENA2024012600099

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 1,962 hours, 351 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT#2223, JFK-LAX. 'ENG 1 HIGH VIB ECAM ON CLIMB OUT IN CLOUDS. NO VIB/NO SMELL. ENG ICE ON. N2 VIB HIT 5.5 BUT IMMED DECREASE BACK TO 2.2/1.6/0.3 ECAM DISAPPEARED; VISUALLY INSPECTED #1 ENG. NO DEFECT NOTED. FOLLOWED TSM 71-00-00-810-873-A FOUND #1 ENG VIBS WITHIN LIMITS. NO MAINT ACTION REQUIRES. A/C OK FOR SERVICE.'
